Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 186, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2018, 3:02 PM EDT for Crisp County, Dooly County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2018, 3:02 PM EDT (19:02 UTC)
- Expired
- Jun 27, 2018, 3:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Dooly County, GA
The radar
The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
440
WUUS52 KFFC 271902
SVRFFC
GAC081-093-271930-
/O.NEW.KFFC.SV.W.0186.180627T1902Z-180627T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
302 PM EDT WED JUN 27 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Dooly County in central Georgia...
Northwestern Crisp County in central Georgia...
* Until 330 PM EDT.
* At 301 PM EDT, a severe thunderstorm was located over Drayton, or 7
miles west of Vienna, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Vienna, Lilly, Drayton and Richwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3201 8395 3205 8397 3205 8398 3206 8398
3207 8399 3209 8398 3210 8400 3214 8400
3219 8368 3206 8363 3198 8375
TIME...MOT...LOC 1901Z 267DEG 18KT 3208 8392
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:56 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 27, 2:56 PM EDT, 6 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 256 PM EDT Wed Jun 27 2018 .SHORT TERM /Tonight through Thursday Night/... Northwest flow is still dominating through the short term period bringing multiple impulses through the area today and Thursday. For this afternoon, a shortwave pushing into north Georgia will help to focus higher coverage of showers/thunderstorms across the northern tier. Scattered thunderstorms are still expected across the rest of the area through this evening. With steepening low level lapse rates, increasing PWATS, MLCAPE >2000 J/kg and DCAPE >1000 J/kg, some storms will likely become severe, with the greatest chance in northern Georgia, generally north of I-20. The greatest threats this afternoon and evening will be damaging winds, hail, frequent lightning, and heavy rain. The severe threat should diminish later in the evening, although showers may linger into night. The aforementioned shortwave will continue to push southeast through the area overnight and will provide a focus for showers and thunderstorms Thursday afternoon as well. In addition, another impulse will push to move into the area Thursday morning. Models have been hinting at the possibility of an MCS moving through the area later on Thursday afternoon, although location is hard to pin down at this point. Regardless, showers and thunderstorms can be expected again tomorrow afternoon/evening. High temperatures today and Thursday are in the 80s and 90s. Max heat index values are around 100-104 in central Georgia for both today and Thursday. Although this is below the 105 degree heat advisory criteria, trends will continue to be monitored for any changes. Reaves .LONG TERM /Friday through Wednesday/... No major changes needed to the ongoing forecast for the long term period of the forecast. High pressure aloft will begin to break down by Friday with a shear axis setting up across southern GA, remaining through the weekend. At the surface, a weak boundary is expected to move through on Friday and potentially lingering across southern GA through Saturday. High pressure is expected for the remainder of the forecast period. The highest pops are currently in place for Friday through Thursday, coincident with the weak boundary. After this, no real synoptic features to focus upon and only expect typical diurnal activity. NListemaa && .AVIATION... 18Z Update... Mainly VFR conditions across the area with some MVFR cigs mixed in, mainly in the north. Convection has started in the area and should continue through about 03z. Have a tempo in all sites for tsra and gusty winds in and around convection. Winds will be west to southwest through the period and will remain light, less than 10 kts. Also added in a prob30 at ATL for convection potential tomorrow afternoon. //ATL Confidence...18Z Update... Medium confidence on all elements. Reaves && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 72 93 / 40 40 30 30 Atlanta 73 90 74 91 / 40 50 40 40 Blairsville 67 85 66 87 / 60 40 30 40 Cartersville 71 90 71 91 / 40 50 40 40 Columbus 75 93 75 93 / 40 50 40 40 Gainesville 71 89 72 91 / 40 30 30 30 Macon 73 93 73 93 / 40 50 40 40 Rome 71 91 71 92 / 50 50 40 40 Peachtree City 72 91 72 91 / 40 50 40 40 Vidalia 74 94 75 93 / 40 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Reaves LONG TERM....NListemaa AVIATION...Reaves
Hazardous weather outlook, Jun 27, 11:39 AM EDT, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1139 AM EDT Wed Jun 27 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1139 AM EDT Wed Jun 27 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected this afternoon and evening. Strong thunderstorms are likely, but a few severe thunderstorms are not out of the question. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be between 1pm and 7pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... There is a chance of thunderstorms each day for the rest of the time period through the beginning of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 27, 1:44 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
144 PM EDT WED JUN 27 2018
GAZ006-008-009-271815-
Union GA-Towns GA-Fannin GA-
144 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR UNION...NORTHWESTERN TOWNS AND
NORTHEASTERN FANNIN COUNTIES UNTIL 215 PM EDT...
At 143 PM EDT...a strong thunderstorm was over Hemp, or 9 miles east
of Blue Ridge...moving east at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Blairsville, Young Harris, Morganton, Hemp, Gumlog, Nottely Dam,
Hurst, Ivy Log, Loving, Jones Creek, Woods Hole Shelter, Owltown,
Vogel State Park, Track Rock, Blood Mountain Shelter, Alexanders Mill
and Culberson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3498 8378 3472 8386 3472 8389 3474 8394
3472 8398 3485 8425 3499 8420 3499 8397
TIME...MOT...LOC 1743Z 280DEG 9KT 3491 8417
WIND...40MPHSpecial weather statement, Jun 27, 2:26 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
226 PM EDT WED JUN 27 2018
GAZ019-271900-
Floyd GA-
226 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FLOYD COUNTY UNTIL
300 PM EDT...
At 225 PM EDT...a strong thunderstorm was over Waterhouse, or 7 miles
east of Cedar Bluff...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cave Spring and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3429 8544 3428 8526 3414 8523 3408 8532
3408 8542 3409 8542 3428 8546
TIME...MOT...LOC 1825Z 289DEG 16KT 3421 8547
WIND...40MPHSpecial weather statement, Jun 27, 2:32 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT WED JUN 27 2018
GAZ008-009-016-271915-
Union GA-Towns GA-White GA-
232 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UNION...TOWNS AND
NORTHEASTERN WHITE COUNTIES UNTIL 315 PM EDT...
At 231 PM EDT...a line of strong thunderstorms was along a line
extending from near Hiawassee to near Jones Creek...and moving east
at 30 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Hiawassee, Blairsville, Young Harris, Blue Mountain Shelter,
Brasstown Bald, Gumlog, Ivy Log, Titus, Mountain Scene, Low Gap
Shelter, Owltown, Track Rock, Tate City, Anna Ruby Falls, Macedonia,
Plum Orchard Gap Shelter and Alexanders Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3483 8366 3482 8365
3480 8368 3476 8363 3473 8362 3472 8363
3485 8411 3499 8406 3499 8355
TIME...MOT...LOC 1831Z 268DEG 26KT 3497 8379 3488 8404
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 27, 2:41 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT WED JUN 27 2018
GAZ011-271915-
Chattooga GA-
241 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA COUNTY UNTIL 315 PM
EDT...
At 241 PM EDT...a strong thunderstorm was over Summerville...moving
east at 15 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Summerville, Trion, Lyerly, Menlo, Cloudland, Berryton, Tidings and
James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3457 8552 3459 8539 3458 8535 3459 8535
3459 8525 3451 8516 3445 8517 3444 8518
3443 8521 3441 8522 3441 8524 3439 8528
3442 8549
TIME...MOT...LOC 1841Z 267DEG 15KT 3448 8536
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 27, 2:44 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EDT WED JUN 27 2018
GAZ006-008-271915-
Union GA-Fannin GA-
244 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN FANNIN COUNTIES UNTIL 315 PM EDT...
At 243 PM EDT...a strong thunderstorm was over Loving, or near Blue
Ridge...moving east at 15 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Morganton, Hemp, Nottely Dam, Hurst and Loving.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3485 8427 3494 8427 3496 8407 3483 8411
TIME...MOT...LOC 1843Z 267DEG 14KT 3489 8422
HAIL...0.25IN
WIND...40MPHLocal storm report, Jun 27, 2:58 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT WED JUN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND DMG 2 E MENLO 34.48N 85.43W
06/27/2018 CHATTOOGA GA EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN IN THE
4500-5500 BLOCK OF STATE HIGHWAY 48 EAST OF MENLO. AT
LEAST 1 VEHICLE STRUCK BY FALLING TREES AND A 2 VEHICLE
ACCIDENT HAS OCCURRED AT THE SCENE. NO INJURIES HAVE
BEEN REPORTED.
&&
EVENT NUMBER FFC1800477
20The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | White | 35 min |
| Jun 26, 8:12 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 33 min |
| Jun 26, 8:17 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 43 min |
| Jun 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 26, 8:57 PM EDT | Special Weather Statement | FFC | Banks | 48 min |
| Jun 26, 9:13 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 32 min |
| Jun 26, 9:46 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 26, 9:48 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 27 min |
| Jun 26, 9:51 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jun 26, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Wilkes | 47 min |
| Jun 26, 10:09 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 36 min |
| Jun 26, 10:19 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 26 min |
| Jun 26, 10:46 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 29 min |
| Jun 26, 11:02 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 2 hr |
| Jun 26, 11:06 PM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 9 min |
| Jun 26, 11:16 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Newton, Oconee, Walton | 29 min |
| Jun 26, 11:59 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 31 min |
| Jun 27, 12:19 AM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 27, 12:26 AM EDT | River Flood Warning | FFC | Gwinnett | 48 min |
| Jun 27, 12:33 AM EDT | Special Weather Statement | FFC | Butts, Greene, Hancock, Jasper, Putnam | 27 min |
| Jun 27, 12:54 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 36 min |
| Jun 27, 1:00 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 30 min |
| Jun 27, 1:35 AM EDT | Special Weather Statement | FFC | Bibb, Jones | 25 min |
| Jun 27, 2:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Twiggs, Wilkinson | 30 min |
| Jun 27, 2:32 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more | 28 min |
| Jun 27, 3:01 AM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 29 min |
| Jun 27, 4:16 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 3 hr |
| Jun 27, 1:44 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Jun 27, 2:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jun 27, 2:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jun 27, 2:41 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 27, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jun 27, 3:31 PM EDT | Special Weather Statement | FFC | Union | 44 min |
| Jun 27, 3:34 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 27, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 44 min |
| Jun 27, 4:03 PM EDT | Special Weather Statement | FFC | Paulding | 27 min |
| Jun 27, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding, Polk | 50 min |
| Jun 27, 4:14 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 31 min |
| Jun 27, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 52 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:35 PM EDT | Special Weather Statement | FFC | Cobb | 40 min |
| Jun 27, 4:56 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| Jun 27, 5:29 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Jun 27, 5:46 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 29 min |
| Jun 27, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 32 min |
| Jun 27, 6:08 PM EDT | Special Weather Statement | FFC | Toombs | 22 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
| Jun 27, 6:32 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 43 min |
| Jun 27, 6:39 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 51 min |
| Jun 27, 7:23 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 52 min |
| Jun 27, 7:42 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more | 48 min |
| Jun 27, 7:59 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.